# SDR CALA2025102410500

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N37549
- Make and model: Boeing 737-9
- Aircraft serial: 64475
- Aircraft time: 9,489 hours, 3,194 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUSPECT FUEL LEAK RT WING IAW FM PROCEDURES ACCOMPLISHED WALK AROUND WITH NO EXTERNAL LEAKS NOTED, RAN ENGS 5 MIN WITH NO EXTERNAL LEAKS NOTED.   FOUND CENTER TANK REFUELING VALVE OPEN UPON ARRIVAL TO HANGER.  ACCOMPLISHED FUEL STICK READING COMPARISON TO FUEL GUAGE. APPEARS INDICATION IS ACCURATE, TRANSFERED 8.3K LBS FUEL INTO RT WING, AFTER 1 HOUR NO EXTERNAL LEAKAGE OR UNWANTED FUEL TRANSFER NOTED.  BEGAN FIM 28-41 TASK 803, COMPLETED THROUGH STEP C(1) NO DEFECTS NOTED. CONTINUE AT STEP C.(2). ACCOMPLISHED RT MAIN TANK DRY CAPACITANCE CHK REF AMM 28-41-21-710-801, ALL READINGS WITHIN LIMITS.  ACCOMPLISHED RT MAIN FQI SYS HEALTH CHK IAW AMM 28-41-21-710-803, ALL READINGS WITHIN LIMITS. ACCOMPLISHED ENG FUEL FEED.  MANIFOLD LEAK TEST REF AMM 28-22-15-710-801 PRESS TEST PASSED, NO PRESS LOSS. ACCOMPLISHED FUEL BOOST PUMP OUTPUT PRESS CHK IAW AMM 28-22-41-700-801. LT & RT MAIN TANK PUMPS 20 PSI OUTPUT CTR LT & RT 30 PSI OUTPUT. ACOMPLISHED NR 2 ENG 5 MIN IDLE RUN WITH CROSSFEED CLOSED, RT CTR PUMP ON & RT WING PUMPS ON VERIFIED FUEL BURN WAS FROM CTR TANK.
